Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Eleuteri

Regularity results for a class of obstacle problems

created by eleuteri on 15 Oct 2009

[BibTeX]

Published Paper

Inserted: 15 oct 2009

Journal: Appl. Math.
Volume: 52
Number: 2
Pages: 137-169
Year: 2007

Abstract:

We prove some optimal regularity results for minimizers of the integral functional $\int f(x,u,Du)dx$ belonging to the class $ K:=\{u \in W^{1,p}(\Omega): u \ge \psi\} ,$ where $\psi$ is a fixed function, under standard growth conditions of $p$-type, i.e. \[ L^{-1}
z
^p \le f(x,s,z) \le L(1+
z
^p). \]

Keywords: obstacle problems, standard growth


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1